Max.Elliotte

239d

hi I'm Max! I just started Wellbutrin as a second antidepressant, and I've been like non stop tired. sleeping at night, through the day, all the time. does anyone else have a similar experience with this?

acute lethargy

View all
  • BD3_Nic

    239d

    Yes that's me every day for the past year its like I can't get enough sleep like at all I can sleep all day and night then get up and feel even more tired so I just go back to sleep people call me lazy but I just really don't have any energy to do anything anymore except sleep plus I have gotten pretty attached to dreaming

  • Dexxy

    239d

    That's actually pretty strange for Wellbutrin since it usually is stimulating. Everyone reacts differently though. That being said, I struggle to stay awake as well. It used to keep me up but now I oversleep.

  • Molly_Grace

    239d

    I wonder if you should be screened for add. Since Wellbutrin is typically simulating, this would be expected of someone with ADD. Just a thought.

    • Max.Elliotte

      239d

      I've always thought ADD/ADHD could be a possibility, expecially with my family records. I'll look more into that, thank you!!

  • AnimalBoy

    239d

    They warned me about this because I have ADHD and that's why I was taking it, but that's not usually a side effect since welbutrin is a stimulant. I would definitely talk to your doctor about the side effect and your potential for ADHD.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.